HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
Peer-reviewed Journal Articles, etc >

Hyper singular boundary element formulation for the Grad-Shafranov equation as an axisymmetric problem

Files in This Item:
EABE33-6_p845-857.pdf1.08 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/39402

Title: Hyper singular boundary element formulation for the Grad-Shafranov equation as an axisymmetric problem
Authors: Itagaki, Masafumi Browse this author →KAKEN DB
Shimoda, Hiroshi Browse this author
Keywords: nuclear fusion
plasma
axisymmetric
Grad-Shafranov equation
complete elliptic integrals
hyper singular boundary integral equation
Cauchy principal value integral
Issue Date: Jun-2009
Publisher: Elsevier Ltd.
Journal Title: Engineering Analysis with Boundary Elements
Volume: 33
Issue: 6
Start Page: 845
End Page: 857
Publisher DOI: 10.1016/j.enganabound.2008.11.003
Abstract: The Grad-Shafranov equation describes the magnetic flux distribution of plasma in an axisymmetric system such as a tokamak-type nuclear fusion device. This paper presents a scheme to solve the hyper singular boundary integral equation (HBIE) corresponding to this Grad-Shafranov equation. All hyper and strong singularities caused by differentials of the complete elliptic integrals have been regularized up to the level of the Cauchy principal value integral. Test calculations commonly using discontinuous boundary elements have been made to compare the HBIE solutions with the solutions of the standard boundary integral equation (SBIE).
Type: article (author version)
URI: http://hdl.handle.net/2115/39402
Appears in Collections:工学院・工学研究院 (Graduate School of Engineering / Faculty of Engineering) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 板垣 正文

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University